RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 155–156 (Mi umn2299)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Plücker formulae and Cartan matrices

A. B. Givental'


Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 193–194

Bibliographic databases:

MSC: 14M15, 14Hxx, 53D05
Received: 27.09.1988

Citation: A. B. Givental', “Plücker formulae and Cartan matrices”, Uspekhi Mat. Nauk, 44:3(267) (1989), 155–156; Russian Math. Surveys, 44:3 (1989), 193–194

Citation in format AMSBIB
\Bibitem{Giv89}
\by A.~B.~Givental'
\paper Plücker formulae and Cartan matrices
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn2299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024050}
\zmath{https://zbmath.org/?q=an:0694.14007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..193G}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 193--194
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2299
  • http://mi.mathnet.ru/eng/umn/v44/i3/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Positsel'skii, “Local Plücker formulas for a semisimple Lie group”, Funct. Anal. Appl., 25:4 (1991), 291–292  mathnet  crossref  mathscinet  zmath  isi
    2. Jean-Loup Gervais, Mikhail V. Saveliev, “W-geometry of the Toda systems associated with non-exceptional simple Lie algebras”, Comm Math Phys, 180:2 (1996), 265  crossref  mathscinet  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:411
    Full text:214
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019